Agnus Castus and BFP - What next?
MintGreenLife · 22/11/2020 15:33
I got my BFP today at 10DPO.
Just in brief, I came off the pill in March and have been TTC since. My cycles were all over the place, with late ovulation and a short LP. I started taking AC about 6 weeks ago, just 1 tablet to start, and then about 3 weeks ago I upped this to 2 a day (the recommended dose).
The information around AC is very mixed, some sources say take up to O, others say continue with afterwards as this is when the herb is most beneficial to increase progesterone levels. Same goes for advice after BFP, some sources say stop taking, others say to continue until 10-12 weeks when the placenta takes over to keep progesterone up.
Has anyone else got their BFP on AC, if so, what did you do once you found out you were pregnant?
I'm hoping to speak to a herbalist specifically about this, but would be good to know what others did xx
Scottishgirl646 · 18/02/2021 15:17
@MintGreenLife hi there, just wondering what you decided to do in the end? I’m in the same boat and don’t know if I should stop or not. Thanks x
WolfMother326 · 18/02/2021 15:30
Congrats @Scottishgirl646 on your BFP.
I took Agnus Castus for about 8 weeks before getting pregnant after 8 months of trying unsuccessfully. I did some research about when to stop and decided to keep taking it to 12 weeks and then wean off, as I read stories about people miscarrying when stopping cold turkey, and everything I read said it was not dangerous to continue. I'm now 14w and only taking a half dose 2x a week, by next week planning to stop. Hope that helps!
Scottishgirl646 · 18/02/2021 15:45
@WolfMother326 I was taking it for about a short time until I got my BFP, I started the 10th January, period came the 14th then I got a positive OPK on 2nd feb and my BFP on the 15th of feb, so I’m wondering if I would still need to carry on taking it? I can’t find anything solid online. Thanks so much for any help and congratulations xx
WolfMother326 · 18/02/2021 15:47
@Scottishgirl646 if you're worried you could wean off of it over a few weeks, slowly reducing your dose.
To comment on this thread you need to create a Mumsnet account.